My doctor is still away and her temp prescribed me darvacet.It's making me feel very weird.it's 100mg and im supposed to take two at once.ive been taking only on now because of the reaction it's giving me.I feel so high.I'm slower and I am kinda hallucinating,especially at night.not seeing like trees on my rug or anything but like looking at a shadow and thinks it's someone watching you.I dont know how to explain it.my heart rate feels weird too.It feels like if you've ever smoked way too much pot or really good pot.thats how i feel.i was wondering if thats what im suppossed to feel like or if thats a bad reaction to the meds?can anyone tell me if they have be on darvacet and if they felt like this.the one good thing is that im so high that i forget about the pain but i feel to stoned to do anything i need to do like change lil mikes diapers.Iam doing it though don't worry! ive still yet to see one diaper rash and he's never been sick and he's 8 months old.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...